On the mixed problem for hyperbolic partial differential-functional equations of the first order

Tomasz Człapiński

Czechoslovak Mathematical Journal (1999)

  • Volume: 49, Issue: 4, page 791-809
  • ISSN: 0011-4642

Abstract

top
We consider the mixed problem for the hyperbolic partial differential-functional equation of the first order D x z ( x , y ) = f ( x , y , z ( x , y ) , D y z ( x , y ) ) , where z ( x , y ) [ - τ , 0 ] × [ 0 , h ] is a function defined by z ( x , y ) ( t , s ) = z ( x + t , y + s ) , ( t , s ) [ - τ , 0 ] × [ 0 , h ] . Using the method of bicharacteristics and the method of successive approximations for a certain integral-functional system we prove, under suitable assumptions, a theorem of the local existence of generalized solutions of this problem.

How to cite

top

Człapiński, Tomasz. "On the mixed problem for hyperbolic partial differential-functional equations of the first order." Czechoslovak Mathematical Journal 49.4 (1999): 791-809. <http://eudml.org/doc/30523>.

@article{Człapiński1999,
abstract = {We consider the mixed problem for the hyperbolic partial differential-functional equation of the first order \[ D\_xz(x,y) = f(x,y,z\_\{(x,y)\}, D\_yz(x,y)), \] where $z_\{(x,y)\} \: [-\tau ,0] \times [0,h] \rightarrow \mathbb \{R\}$ is a function defined by $z_\{(x,y)\}(t,s) = z(x+t, y+s)$, $(t,s) \in [-\tau ,0] \times [0,h]$. Using the method of bicharacteristics and the method of successive approximations for a certain integral-functional system we prove, under suitable assumptions, a theorem of the local existence of generalized solutions of this problem.},
author = {Człapiński, Tomasz},
journal = {Czechoslovak Mathematical Journal},
keywords = {partial differential-functional equations; mixed problem; generalized solutions; local existence; bicharacteristics; successive approximations; generalized solutions; local existence; bicharacteristics; successive approximations},
language = {eng},
number = {4},
pages = {791-809},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the mixed problem for hyperbolic partial differential-functional equations of the first order},
url = {http://eudml.org/doc/30523},
volume = {49},
year = {1999},
}

TY - JOUR
AU - Człapiński, Tomasz
TI - On the mixed problem for hyperbolic partial differential-functional equations of the first order
JO - Czechoslovak Mathematical Journal
PY - 1999
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 49
IS - 4
SP - 791
EP - 809
AB - We consider the mixed problem for the hyperbolic partial differential-functional equation of the first order \[ D_xz(x,y) = f(x,y,z_{(x,y)}, D_yz(x,y)), \] where $z_{(x,y)} \: [-\tau ,0] \times [0,h] \rightarrow \mathbb {R}$ is a function defined by $z_{(x,y)}(t,s) = z(x+t, y+s)$, $(t,s) \in [-\tau ,0] \times [0,h]$. Using the method of bicharacteristics and the method of successive approximations for a certain integral-functional system we prove, under suitable assumptions, a theorem of the local existence of generalized solutions of this problem.
LA - eng
KW - partial differential-functional equations; mixed problem; generalized solutions; local existence; bicharacteristics; successive approximations; generalized solutions; local existence; bicharacteristics; successive approximations
UR - http://eudml.org/doc/30523
ER -

References

top
  1. Mixed problem for a semilinear hyperbolic system on a plane, Mat. Sb. 50 (1960), 423–442 (Russian). (1960) 
  2. On a boundary value problem for a class of quasilinear hyperbolic systems in two independent variables, Atti Sem. Mat. Fis. Univ. Modena 24 (1975), 343–372. (1975) MR0430543
  3. On a recent proof concerning a boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form, Boll. Un. Mat. Ital. (5) 14-A (1977), 325–332. (1977) Zbl0355.35059MR0492913
  4. Iterative methods for quasilinear hyperbolic systems, Boll. Un. Mat. Ital. (6) 1-B (1982), 225–250. (1982) Zbl0488.35056MR0654933
  5. 10.1007/BF01766980, Ann. Mat. Pura Appl. 156 (1990), 211–230. (1990) MR1080217DOI10.1007/BF01766980
  6. Generalized solutions for nonlinear hyperbolic systems in hereditary setting, preprint, . 
  7. Existence of weak solutions for partial differential-functional equations, (to appear). (to appear) 
  8. A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form, Ann. Sc. Norm. Sup. Pisa (4) 1 (1974), 311–358. (1974) MR0380132
  9. A boundary value problem for quasilinear hyperbolic systems, Riv. Mat. Univ. Parma 3 (1974), 107–131. (1974) MR0435616
  10. Nuove ricerche sui sistemi di equazioni non lineari a derivate parziali in più variabili indipendenti, Rend. Sem. Mat. Fis. Univ. Milano 52 (1982). (1982) 
  11. Teoremi di esistenza per sistemi di equazioni non lineari a derivate parziali in più variabili indipendenti, Rend. Ist. Lombardo 104 (1970), 759–829. (1970) Zbl0215.16202MR0296485
  12. 10.1007/BF01776851, Ann. Mat. Pura. Appl. 140 (1985), 223–253. (1985) MR1553456DOI10.1007/BF01776851
  13. On the Cauchy problem for quasilinear hyperbolic systems of partial differential-functional equations of the first order, Zeit. Anal. Anwend. 10 (1991), 169–182. (1991) 
  14. 10.4171/ZAA/773, Zeit. Anal. Anwend. 16 (1997), 463–478. (1997) DOI10.4171/ZAA/773
  15. Existence of generalized solutions for hyperbolic partial differential-functional equations with delay at derivatives, (to appear). (to appear) 
  16. Mixed problems for quasilinear hyperbolic differential-functional systems, Math. Balk. 6 (1992), 313–324. (1992) MR1203465
  17. Continuous solutions of quasilinear hyperbolic systems in two independent variables, Diff. Urav. 17 (1981), 488–500. (Russian) (1981) Zbl1152.35071MR0610510
  18. Continuous solutions of quasilinear hyperbolic systems in two independent variables, Proc. of Sec. Conf. Diff. Equat. and Appl., Rousse (1982), 524–529. (Russian) (1982) 
  19. On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order, Czechoslovak Math. J. 36 (1986), 185–197. (1986) Zbl0612.35082MR0831307
  20. Local generalized solutions of mixed problems for quasilinear hyperbolic systems of functional partial differential equations in two independent variables, Ann. Polon. Math. 49 (1989), 259–278. (1989) Zbl0685.35065MR0997519

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.